Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 7, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at May 1, 2007, 5:13 PM EDT for Wayne County, Michigan. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2007, 5:13 PM EDT (21:13 UTC)
- Expired
- May 1, 2007, 6:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Wayne County, MI
The radar
The Detroit radar (KDTX), 42 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 5:28 PM EDT | HAIL 1 | Dearborn Heights, MI | |
| May 1, 5:30 PM EDT | HAIL 0.75 | Dearborn Heights, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 2:01 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDTX 012113
SVRDTX
MIC163-012215-
/O.NEW.KDTX.SV.W.0007.070501T2113Z-070501T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
513 PM EDT TUE MAY 1 2007
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAYNE COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 615 PM EDT
* AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
NEAR REDFORD...OR ABOUT 13 MILES WEST OF DOWNTOWN DETROIT...AND
MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHLAND PARK AND SOUTHWEST DETROIT BY 523PM EDT...
HAMTRAMCK...NORTHEAST DETROIT AND DOWNTOWN DETROIT BY 525 PM EDT...
GROSSE POINTE...GROSSE POINTE PARK...GROSSE POINTE FARMS AND GROSSE
POINTE WOODS BY 535 PM EDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4244 8336 4234 8341 4229 8312 4238 8289
4246 8288
$$
BEHNKE / BT3 follow-up statements
000
WWUS53 KDTX 012128
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
528 PM EDT TUE MAY 1 2007
MIC163-012215-
/O.CON.KDTX.SV.W.0007.000000T0000Z-070501T2215Z/
WAYNE MI-
528 PM EDT TUE MAY 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WAYNE COUNTY...
AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER
HAIL. THIS STORM WAS LOCATED NEAR ALLEN PARK...OR ABOUT 10 MILES
SOUTHWEST OF DOWNTOWN DETROIT...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DOWNTOWN DETROIT BY 540 PM EDT...
6 MILES SOUTH OF BELLE ISLE...8 MILES SOUTH OF GROSSE POINTE PARK
AND 9 MILES SOUTH OF GROSSE POINTE BY 545 PM EDT...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
LAT...LON 4244 8336 4210 8355 4210 8322 4230 8304
4238 8289 4246 8288
$$
BT000
WWUS53 KDTX 012152
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
550 PM EDT TUE MAY 1 2007
MIC163-012215-
/O.CON.KDTX.SV.W.0007.000000T0000Z-070501T2215Z/
WAYNE MI-
550 PM EDT TUE MAY 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WAYNE COUNTY...
AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NEW THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER HAIL.
THE STORM WAS LOCATED NEAR TAYLOR...OR ABOUT 13 MILES SOUTHWEST OF
DOWNTOWN DETROIT...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTH OF DOWNTOWN DETROIT BY 600 PM EDT...
7 MILES SOUTH OF BELLE ISLE BY 605 PM EDT...
THIS STORM WILL ALSO PRODUCE HEAVY RAIN AND LOCALIZED FLOODING OF
POOR DRAINAGE AREAS AND SOME CITY STREETS.
LAT...LON 4244 8336 4210 8355 4210 8322 4230 8304
4238 8289 4246 8288
$$
BT000
WWUS53 KDTX 012211
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
612 PM EDT TUE MAY 1 2007
MIC163-012220-
/O.EXP.KDTX.SV.W.0007.000000T0000Z-070501T2215Z/
WAYNE MI-
612 PM EDT TUE MAY 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY HAS EXPIRED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. THUS...THE WARNING
HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4244 8336 4210 8355 4210 8322 4230 8304
4238 8289 4246 8288
$$
BEHNKE BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:17 PM EDT, 56 minutes earlier.
Area forecast discussion, May 1, 4:17 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 417 PM EDT TUE MAY 1 2007 .SHORT TERM...TONIGHT AND WEDNESDAY... SEVERE THUNDERSTORM WATCH 205 REMAINS IN EFFECT FOR TWO SOUTHERN TIERS OF COUNTIES UNTIL 00Z. STRONG TEMPERATURE GRADIENT IS IN PLACE ACROSS THE REGION WITH SOUTH BEND AT 84F AND PONTIAC AT 50F. AS THE SURFACE LOW CONTINUES TO TRACK TO THE EAST...THIS FRONT WILL VERY SLOWLY LIFT NORTH INTO LOWER MICHIGAN BEFORE RETREATING BACK TO THE SOUTH AS THE SURFACE LOW PASSES TO OUR EAST. THUNDERSTORMS NORTH OF THE WARM FRONT ARE EXPECTED TO REMAIN ELEVATED WITH SOME MARGINALLY SEVERE SIZE HAIL POSSIBLE. THE ATMOSPHERE SOUTH OF THE WARM FRONT IS BECOMING INCREASING UNSTABLE WITH MSAS ANALYSIS SHOWING AROUND 2500 J/KG OVER NORTHWEST INDIANA WHERE DEWPOINTS HAVE RISEN INTO THE LOW 60S. STORMS ARE STARTING TO DEVELOP ALONG THE SURFACE WARM FRONT OVER SOUTHWEST LOWER MICHIGAN AND WILL FILL IN AND BECOME SURFACE BASED THIS AFTERNOON. MID LEVEL CAP IN PLACE AROUND 750-600MB HAS KEPT THE ENVIRONMENT PRETTY SUBDUED TO OUR SOUTHWEST...BUT AS WE CONTINUE TO DESTABILIZE...STORMS ARE STARTING TO BREAK THROUGH THE CAP. 0-6KM SHEAR WILL BE ON THE ORDER OF 45-50 KNOTS WITH FLOW BACKED TO THE EAST NORTH OF THE FRONT. IN ADDITION...A SHORTWAVE IS GOING TO BRUSH NORTHERN LOWER MICHIGAN WITH STRONG UPPER LEVEL DIVERGENCE AS THE RIGHT ENTRANCE REGION TO THE UPPER JET IS OVERHEAD. THE STRONG SHEAR AND INSTABILITY SHOULD BE SUFFICIENT FOR SOME SUPERCELLS TO DEVELOP...TRACKING TO THE EAST AT 25 MPH THIS EVENING. STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS AND HAIL TO ONE INCH IN DIAMETER WITH THE POTENTIAL FOR EVEN AN ISOLATED TORNADO. BY LATE EVENING...SHORTWAVE WILL PASS TO OUR EAST AND THE UPPER LEVEL RIDGE WILL START TO BUILD AGAIN. SHOWERS WILL SUBSIDE WITH SUBSIDENCE TAKING OVER BEHIND THE COLD FRONT. MODELS INDICATE THAT THE SURFACE TROUGH WILL LINGER BACK ACROSS SOUTHEAST MICHIGAN INTO EARLY WEDNESDAY AND WILL EXPECT LOW CLOUDS TO LINGER THROUGH THE NIGHT. WILL LIKELY SEE CLOUDS STARTING TO SCATTER OUT BY MORNING BUT WILL EXPECT TO SEE STRATOCU RE-DEVELOP WITH DAYTIME HEATING. GUIDANCE TEMPS LOOK GOOD ON WEDNESDAY AND HAVE JUST LOWERED ALONG THE EDGE OF THE THUMB A COUPLE DEGREES WITH COOL NORTHEASTERLY FLOW OFF THE LAKE HELPING TO SUPPRESS THEM. && .LONG TERM...A LONG STRETCH OF DRY WEATHER ANTICIPATED WITH LARGE DIURNAL TEMPERATURE SWINGS AS A MORE AMPLIFIED/BLOCKING PATTERN SETS UP OVER NORTH AMERICA. NORTHERN STREAM SHORTWAVE TROUGH TO SWING THROUGH THE CENTRAL GREAT LAKES TONIGHT WITH NORTHWEST CONFLUENT FLOW SETTING UP WEDNESDAY AND THURSDAY. GENERAL SUBSIDENCE AND GOOD SURFACE RIDGING ORIGINATING FROM A COOL HIGH OVER ONTARIO WILL PROVIDE MOSTLY CLEAR SKIES WITH BELOW NORMAL TEMPERATURES THROUGH FRIDAY AS EASTERLY LOW LEVEL FLOW SETS UP. LATEST GUIDANCE SUPPORTS MINS IN THE MID TO UPPER 30S ACROSS THE NORTH HALF OF THE CWA WEDNESDAY NIGHT AND THURSDAY NIGHT...THUS FROST REMAINS A DISTANT POSSIBILITY...BUT WILL BE DEPENDENT ON WINDS BECOMING LIGHT AND SURFACE DEW POINTS DROPPING OFF INTO THE UPPER 20S (ALLOWING SURFACE SKIN WET BULBS TO REACH FREEZING)...WHICH IS NOT A GIVEN WITH THE FLOW COMING OFF OF LAKE HURON. UPPER LEVEL RIDGE MOVING OVERHEAD FRIDAY-SUNDAY IS EXPECTED TO KEEP CLOUDS AND PRECIPITATION ASSOCIATED WITH WEAKENING/SHEARING OUT UPPER WAVES OVER CENTRAL PLAINS/SOUTHERN CALIFORNIA FROM IMPACTING SOUTHEAST MICHIGAN...BUT THIS IS WHERE THE FORECAST COULD GO ASTRAY. 12Z GFS ENSEMBLE MEAN SHOWS AIRMASS CONTINUING TO MODIFY THROUGH THE WEEKEND....AS 850 MB TEMPS WARM TO HIGH SINGLE NUMBERS TO AROUND 10 DEGREES C LATE SUNDAY...SUPPORTIVE OF MAXES IN THE LOWER TO POSSIBLY MID 70S. EVEN WARMER ON MONDAY WITH MAXES EXPECTED TO PEAK OUT AROUND 80 DEGREES BASED ON 850 MB TEMPS IN THE LOWER TEENS. THE UPPER LEVEL RIDGE IS FORECASTED TO FLATTEN AND HEAD OFF TO THE EAST LATE MONDAY-TUESDAY...WHICH LOOKS TO ALLOW A WEAK FRONTAL BOUNDARY TO SLIDE INTO NORTHERN LOWER MICHIGAN...SUPPORTIVE OF LOW CHANCE POPS. && .PREV DISCUSSION...ISSUED 209 PM EDT TUE MAY 1 2007 AVIATION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH LOWER MICHIGAN THIS AFTERNOON AS A LOW PRESSURE SYSTEM TRACKS ACROSS EXTREME LOWER MICHIGAN. THUNDERSTORMS WILL INCREASE IN STRENGTH AS A WARM FRONT EXTENDING FROM LAKE MICHIGAN TO NORTHERN OHIO SLOWLY LIFTS NORTH INTO THE STATE. THE STRONGEST STORMS MAY BE CAPABLE OF PRODUCING WINDS TO 60 MPH AND SMALL HAIL...WITH SOME POTENTIAL TO AFFECT THE DETROIT AIRPORTS. TAFS WILL BE UPDATED AS NEEDED TO INDICATE THE APPROACH OF ANY STRONG STORMS. THUNDERSTORMS SHOULD MOVE SOUTHEAST INTO OHIO BY MID EVENING AS A COLD FRONT PUSHES SOUTH ACROSS LOWER MICHIGAN. MODELS INDICATE AN MVFR DECK OF CLOUDS TO PERSIST THROUGH THE NIGHT...LIFTING INTO A STRATOCU DECK ON MONDAY. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && SHORT TERM...KEK LONG TERM....SF AVIATION...KEK YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, May 1, 10:16 AM EDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1016 AM EDT TUE MAY 1 2007 MIZ068>070-075-076-082-083-021015- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1016 AM EDT TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN ALONG AND SOUTH OF M-59. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THESE STORMS BY LATE AFTERNOON WITH CHANCES INCREASING AS YOU APPROACH THE OHIO BORDER. THE MAIN THREAT ASSOCIATED WITH THESE THUNDERSTORMS WILL BE WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE AVERAGE STORM MOTION WILL BE TO THE EAST AROUND 35 MPH. THUNDERSTORMS WILL DEVELOP AS A LOW PRESSURE SYSTEM TRACKS ALONG THE SOUTHERN MICHIGAN BORDER. THUNDERSTORMS SHOULD MOVE SOUTHEAST INTO OHIO THIS EVENING AS A COLD FRONT MOVES SOUTH ACROSS LOWER MICHIGAN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY...SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. MIZ047>049-053>055-060>063-021015- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR- 1016 AM EDT TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN ALONG AND NORTH OF I-69. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS THIS MORNING WILL CONTINUE THROUGH MID AFTERNOON. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...BUT WILL BE CAPABLE OF PRODUCING HAIL TO AROUND ONE HALF INCH. THE AVERAGE STORM MOTION WILL BE TO THE EAST SOUTHEAST AROUND 35 MPH. THUNDERSTORMS TODAY WILL BE ASSOCIATED WITH A WAVE OF LOW PRESSURE APPROACHING FROM THE WEST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-021015- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 1016 AM EDT TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THESE STORMS BY LATE AFTERNOON FOR THE MICHIGAN WATERS OF LAKE ERIE AND LAKE ST CLAIR. THE MAIN THREAT ASSOCIATED WITH THESE THUNDERSTORMS WILL BE WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE AVERAGE STORM MOTION WILL BE TO THE EAST AROUND 35 MPH. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS A LOW PRESSURE SYSTEM TRACKS ALONG THE SOUTHERN MICHIGAN BORDER. THUNDERSTORMS SHOULD MOVE SOUTHEAST INTO OHIO THIS EVENING AS A COLD FRONT MOVES SOUTH ACROSS LOWER MICHIGAN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. KAHL YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, May 1, 4:13 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
413 PM EDT TUE MAY 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL DOWNTOWN DETROIT 42.33N 83.05W
05/01/2007 E0.88 INCH WAYNE MI TRAINED SPOTTER
0410 PM HAIL HUDSON 41.86N 84.35W
05/01/2007 E0.75 INCH LENAWEE MI TRAINED SPOTTER
&&
SFLocal storm report, May 1, 4:20 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
420 PM EDT TUE MAY 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 4 SE HUDSON 41.82N 84.29W
05/01/2007 E1.50 INCH LENAWEE MI TRAINED SPOTTER
&&
SFLocal storm report, May 1, 4:39 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
439 PM EDT TUE MAY 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL 3 W SAND CREEK 41.83N 84.16W
05/01/2007 E1.00 INCH LENAWEE MI TRAINED SPOTTER
0428 PM HAIL 2 S CLAYTON 41.84N 84.24W
05/01/2007 E1.00 INCH LENAWEE MI TRAINED SPOTTER
&&
SFThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 2:26 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 32 min |
| May 1, 2:32 PM EDT | Special Marine Warning | DTX | 32 min | |
| May 1, 4:01 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 59 min |
| May 1, 4:58 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 59 min |
| May 1, 5:24 PM EDT | Special Marine Warning | DTX | 50 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.